MathSciNet Relay Station
MathSciNet bibliographic data
MR2115376 60G44 (60G42 60G46)
Suh, Jiyeon A sharp weak type $(p,p)$ inequality $(p>2)$ for martingale transforms and other subordinate martingales. Trans. Amer. Math. Soc. 357 (2005), no. 4, 1545–1564 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement